# SDR SIMA20140131002

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 35,574 hours, 32,743 cycles
- System (JASC): 2760 · Drag Control System
- Part: Indication Sys
- Condition: Faulty
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ITEM 1 SPOILER FAIL EICAS MSG DURING DESCENT.  CMC MSG GND SPOILER ENG CKT FAULT.  TROUBLE SHOT IAW FIM TASK 27-63-00-810-808.  FOUND OPEN INDICATION AT P 7209 - Y TO GND IAW STEP 5 BLOCK 2.
